HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Filter integrals for orthogonal polynomials

Abstract : Motivated by an expression by Persson and Strang on an integral involving Legendre polynomials, stating that the square of $P_{2n+1}(x)/x$ integrated over $[-1,1]$ is always $2$, we present analog results for Hermite, Chebyshev, Laguerre and Gegenbauer polynomials as well as the original Legendre polynomial with even index.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03498218
Contributor : Srinivas Kotyada Connect in order to contact the contributor
Submitted on : Monday, December 20, 2021 - 10:30:24 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM

File

44Article10.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

T Amdeberhan, Adriana Duncan, Victor H Moll, Vaishavi Sharma. Filter integrals for orthogonal polynomials. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2022, Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, Volume 44 - Special Commemorative volume in honour of Srinivasa Ramanujan - 2021, pp.116 -- 135. ⟨10.46298/hrj.2022.8926⟩. ⟨hal-03498218⟩

Share

Metrics

Record views

9

Files downloads

85